American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Katsunori Iwasaki. Asymptotic analysis for linear difference equations. Trans. Amer. Math. Soc. 349 (1997) 4107-4142. MR 1401775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rong Qing Jia. The Toeplitz theorem and its applications to approximation theory and linear PDEs . Trans. Amer. Math. Soc. 347 (1995) 2585-2594. MR 1277117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Borwein, Tamás Erdélyi and John Zhang. M\"untz systems and orthogonal M\"untz-Legendre polynomials . Trans. Amer. Math. Soc. 342 (1994) 523-542. MR 1227091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rong Qing Jia. Multivariate discrete splines and linear Diophantine equations . Trans. Amer. Math. Soc. 340 (1993) 179-198. MR 1159194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tom H. Koornwinder and René F. Swarttouw. On $q$-analogues of the Fourier and Hankel transforms . Trans. Amer. Math. Soc. 333 (1992) 445-461. MR 1069750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marian Mrozek. Leray functor and cohomological Conley index for discrete dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 149-178. MR 968888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wolfgang Dahmen and Charles A. Micchelli. On the solution of certain systems of partial difference equations and linear dependence of translates of box splines . Trans. Amer. Math. Soc. 292 (1985) 305-320. MR 805964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James P. Keener. Chaotic behavior in piecewise continuous difference equations . Trans. Amer. Math. Soc. 261 (1980) 589-604. MR 580905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. A. Edgar and J. M. Rosenblatt. Difference equations over locally compact abelian groups . Trans. Amer. Math. Soc. 253 (1979) 273-289. MR 536947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. C. Randels. On an approximate functional equation of Paley . Trans. Amer. Math. Soc. 43 (1938) 102-125. MR 1501935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. M. Sheffer. A correction: ``A local solution of the difference equation $\Delta y(x)=F(x)$ and of related equations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 39} (1936), no. 3, 345--379; 1501852] . Trans. Amer. Math. Soc. 41 (1937) 153-159. MR 1501895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. M. Sheffer. A local solution of the difference equation $\Delta y(x)=F(x)$ and of related equations . Trans. Amer. Math. Soc. 39 (1936) 345-379. MR 1501852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fritz Herzog. Systems of algebraic mixed difference equations . Trans. Amer. Math. Soc. 37 (1935) 286-300. MR 1501789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Morgan Ward. An enumerative problem in the arithmetic of linear recurring series . Trans. Amer. Math. Soc. 37 (1935) 435-440. MR 1501795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. J. Trjitzinsky. Laplace integrals and factorial series in the theory of linear differential and linear difference equations . Trans. Amer. Math. Soc. 37 (1935) 80-146. MR 1501779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. D. Carmichael. Systems of linear difference equations and expansions in series of exponential functions . Trans. Amer. Math. Soc. 35 (1933) 1-28. MR 1501670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. T. Engstrom. On sequences defined by linear recurrence relations . Trans. Amer. Math. Soc. 33 (1931) 210-218. MR 1501585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Morgan Ward. The characteristic number of a sequence of integers satisfying a linear recursion relation . Trans. Amer. Math. Soc. 33 (1931) 153-165. MR 1501582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Morgan Ward. The distribution of residues in a sequence satisfying a linear recursion relation . Trans. Amer. Math. Soc. 33 (1931) 166-190. MR 1501583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Raymond Adams. On the linear partial $q$-difference equation of general type . Trans. Amer. Math. Soc. 31 (1929) 360-371. MR 1501487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. Raymond Adams. Note on integro-$q$-difference equations . Trans. Amer. Math. Soc. 31 (1929) 861-867. MR 1501519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Raymond Adams. On the irregular cases of the linear ordinary difference equation . Trans. Amer. Math. Soc. 30 (1928) 507-541. MR 1501443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. Raymond Adams. Errata: ``On the irregular cases of the linear ordinary difference equation'' [Trans.\ Amer.\ Math.\ Soc. {\bf 30} (1928), no. 3, 507--541; 1501443] . Trans. Amer. Math. Soc. 30 (1928) 855. MR 1500505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Raymond Adams. Existence theorems for a linear partial difference equation of the intermediate type . Trans. Amer. Math. Soc. 28 (1926) 119-128. MR 1501335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. G. Carman. Expansion problems in connection with homogeneous linear $q$-difference equations . Trans. Amer. Math. Soc. 28 (1926) 523-535. MR 1501363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Raymond Adams. The general theory of a class of linear partial $q$-difference equations . Trans. Amer. Math. Soc. 26 (1924) 283-312. MR 1501279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] N. E. Nörlund. Sur certaines \'equations aux diff\'erences finies . Trans. Amer. Math. Soc. 25 (1923) 13-98. MR 1501231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. T. Bell. Euler algebra . Trans. Amer. Math. Soc. 25 (1923) 135-154. MR 1501234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] K. P. Williams. The solutions of non-homogeneous linear difference equations and their asymptotic form . Trans. Amer. Math. Soc. 14 (1913) 209-240. MR 1500945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2